I used this product yesterday, 1 drop in each eye, and immediately had burning in both eyes. Once the burning subsided I started tasting it going down my throat and started gagging - what a horrible taste! A couple of hours later I started vomiting and had severe stomach cramps but it all went away after that one episode. Is there any possibility it was from the meds? If it were anything else (food poisoning, virus, etc) it wouldn't have gone away that quickly. This is the only thing I could think of that may have caused it?
I have been using Xiidra for a couple of weeks and have had the usual side effects but I am noticing heartburn and gastric reflux has increased. I just now used the eye drops and there is a burning in my lower esophagus and chest area which I think is directly related to the drops. I will monitor this as I use it. I have not had any nausea or vomiting.
- Xiidra Information for Consumers
- Xiidra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xiidra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2013 • 3 answers
Posted 10 Mar 2015 • 1 answer
Posted 17 Aug 2016 • 1 answerFAQ by Drugs.com
Has anyone experienced nightmares while using Xiidra? My mom just started using Xiidra, however the?
Posted 25 Mar 2017 • 1 answer
Posted 11 Apr 2018 • 1 answer